| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/27/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced significant reduction of iridocorneal angles, and high arc for angle closure.The lens was later exchanged for a shorter length lens and the problem was resolved.Cause of the event was a patient-related-factor.
Additional Manufacturer Narrative
A4-a6:unk manufacturer narrative: secondary surgical intervention to remove and replace the lens are identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).
Additional Manufacturer Narrative
Claim#: (b)(4).